# SDR 2003UALA00153

- Difficulty date: February 6, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Aircraft time: 27,678 hours, 17,417 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL UPPER FLANGE CRACKED AT FASTENER HOLES, STA 927-947 AT CENTERLINE.  MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIR ANGLE.
